Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Lattices of Hausdorff compactifications of a locally compact space

V. Kannan and Thekkedath Thrivikraman

Vol. 57 (1975), No. 2, 441–444
Abstract

This paper gives a lattice theoretic characterization of (complete) lattices which are lattices of Hausdorff compactifications of locally compact spaces. This is accomplished via a characterization of the lattices of closed equivalence relations on T1 spaces.

Mathematical Subject Classification 2000
Primary: 54D35
Milestones
Received: 16 July 1973
Revised: 30 April 1974
Published: 1 April 1975
Authors
V. Kannan
Thekkedath Thrivikraman